Thursday, February 24, 2005

Enough already!

I was diagnosed with high cholesterol a while back and was prescribed with medication to lower it. Not long after, I was diagnosed with an underproducing thyroid and was prescribed with medication to raise it. Now, I suffer from unexplained back pain. It turns out the back pain and the thyroid issue are potential side effects of the cholesterol medication. And the worst part is my doctor doesn't want to take me off the meds.

So in the words of Donald Trump - "you're fired!"


Anonymous said...

What are the symptoms of an under producing thyroid?

Karl Plesz said...

The symptoms of hypothyroidism include fatigue; weakness; weight gain or increased difficulty losing weight; coarse, dry hair; dry, rough pale skin; hair loss; cold intolerance (can't tolerate the cold like those around you); muscle cramps and frequent muscle aches; constipation; depression; irritability; memory loss; decreased libido. I do not suffer from more than one or two of these and they can all be attributed to the cholesterol medication. Also, I was not diagnosed with hypothyroid from any symptoms, it was from a blood test.